MathSciNet Relay Station
MathSciNet bibliographic data
MR2332774 49J40 (47H05 47J20 65J15)
Xia, Fu-Quan; Huang, Nan-Jing Variational inclusions with a general $H$-monotone operator in Banach spaces. Comput. Math. Appl. 54 (2007), no. 1, 24–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement